Alert archive / Michigan / Wind Advisories in 2008

Wind Advisory 6, NWS Grand Rapids, MI

September 14, 20089 counties in Michigan

NWS Grand Rapids, MI issued this wind advisory at Sep 14, 2008, 11:45 AM EDT for 9 counties in Michigan. It took effect at Sep 14, 2008, 4:00 PM EDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Sep 14, 2008, 11:45 AM EDT (15:45 UTC)
In effect from
Sep 14, 2008, 4:00 PM EDT
Expired
Sep 14, 2008, 8:20 PM EDT
In force
4 hr
Issued by
NWS Grand Rapids, MI

Counties Barry County, MI, Calhoun County, MI, Clinton County, MI, Eaton County, MI, Gratiot County, MI, Ingham County, MI, Ionia County, MI, Jackson County, MI, Kalamazoo County, MI

The radar

The Grand Rapids radar (KGRR), 63 km from the middle of the area, began a volume at 15:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 3.8 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2008-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 58 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2008-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
58 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
606 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KGRR 141545
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1145 AM EDT SUN SEP 14 2008

...GUST WINDS EXPECTED LATER THIS AFTERNOON AND EVENING...

.THE REMNANTS OF IKE WILL BE PASSING THROUGH PARTS OF SOUTH
CENTRAL LOWER MICHIGAN THIS AFTERNOON AND EVENING...RESULTING
IN SOME LOCALLY GUSTY WINDS.

MIZ052-058-059-065>067-072>074-142345-
/O.NEW.KGRR.WI.Y.0006.080914T2000Z-080915T0600Z/
GRATIOT-IONIA-CLINTON-BARRY-EATON-INGHAM-KALAMAZOO-CALHOUN-
JACKSON-
INCLUDING THE CITIES OF...ALMA...IONIA...ST. JOHNS...HASTINGS...
CHARLOTTE...LANSING...KALAMAZOO...BATTLE CREEK...JACKSON
1145 AM EDT SUN SEP 14 2008

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 2 AM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 2 AM
EDT MONDAY. 

WIND GUSTS OF 45 MPH ARE POSSIBLE LATER THIS AFTERNOON AND EVENING.
INITIALLY THE WINDS WILL BE FROM THE SOUTH THIS AFTERNOON...BUT A 
SHIFT TO THE NORTH IS EXPECTED THIS EVENING.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR HIGHER ARE
EXPECTED.  WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$
2 follow-up statements
000 
WWUS73 KGRR 142008
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
408 PM EDT SUN SEP 14 2008

...GUST WINDS EXPECTED LATER THIS AFTERNOON AND EVENING...

.THE REMNANTS OF IKE WILL BE PASSING THROUGH PARTS OF SOUTH
CENTRAL LOWER MICHIGAN THIS AFTERNOON AND EVENING...RESULTING IN
SOME LOCALLY GUSTY WINDS.

MIZ052-058-059-065>067-072>074-150415-
/O.CON.KGRR.WI.Y.0006.000000T0000Z-080915T0600Z/
GRATIOT-IONIA-CLINTON-BARRY-EATON-INGHAM-KALAMAZOO-CALHOUN-
JACKSON-
INCLUDING THE CITIES OF...ALMA...IONIA...ST. JOHNS...HASTINGS...
CHARLOTTE...LANSING...KALAMAZOO...BATTLE CREEK...JACKSON
408 PM EDT SUN SEP 14 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY. 

NORTHERLY WIND GUSTS OF 45 MPH ARE POSSIBLE LATER THIS AFTERNOON
AND EVENING.

CONSIDERING THE SATURATED SOIL...SOME TREES COULD BE TOPPLED BY
SUCH WINDS.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR HIGHER ARE
EXPECTED.  WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS73 KGRR 150020
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
820 PM EDT SUN SEP 14 2008

...WIND ADVISORY CANCELED...

.WINDS WILL REMAIN BELOW ADVISORY CRITERIA TONIGHT.

MIZ052-058-059-065>067-072>074-150130-
/O.CAN.KGRR.WI.Y.0006.000000T0000Z-080915T0600Z/
GRATIOT-IONIA-CLINTON-BARRY-EATON-INGHAM-KALAMAZOO-CALHOUN-
JACKSON-
INCLUDING THE CITIES OF...ALMA...IONIA...ST. JOHNS...HASTINGS...
CHARLOTTE...LANSING...KALAMAZOO...BATTLE CREEK...JACKSON
820 PM EDT SUN SEP 14 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELED THE
WIND ADVISORY. 

WINDS ARE NO LONGER EXPECTED TO GUST TO ADVISORY CRITERIA.
THEREFORE THE WIND ADVISORY HAS BEEN CANCELED.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this wind advisory went out at Sep 14, 7:46 AM EDT, 3 hours 59 minutes earlier.

Area forecast discussion, Sep 14, 7:46 AM EDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
746 AM EDT SUN SEP 14 2008

LATEST UPDATE...AVIATION...

.SYNOPSIS...(347 AM EDT SUN SEP 14 2008)
THE REMNANTS OF HURRICANE IKE WAS RIDING NORTH ALONG A COLD FRONT
THAT EXTENDED FROM LOW PRESSURE IN NORTHERN LAKE HURON SOUTHWEST
THROUGH WESTERN ILLINOIS AND CENTRAL MISSOURI. REGIONAL RADARS
SHOWED A SOLID BAND OF SHOWERS AND SCATTERED THUNDERSTORMS ALONG
THIS BOUNDARY. THIS RAIN WILL MOVE ACROSS SOUTHWEST LOWER MICHIGAN
TODAY AND TONIGHT. ANOTHER 1 TO 3 INCHES OF RAIN IS EXPECTED BY
MONDAY MORNING ACROSS THE REGION.

&&

.SHORT TERM...(347 AM EDT SUN SEP 14 2008)
FORECAST CONCERNS DEAL WITH HEAVY RAINFALL. REGIONAL RADAR SHOWS A
LARGE SWATH OF RAIN EXTENDING FROM THE CWA SOUTHWEST TO ARKANSAS.
HPC QPF IS IN THE 1-3 INCH RANGE TODAY AND TONIGHT...WHICH WILL MAKE
STORM TOTALS IN THE 4-9 INCH RANGE POTENTIALLY. THE GROUND IS
SATURATED SO ANY ADDITIONAL RAIN WILL GO TO RUNOFF. THERE MAY BE A
SMALL WINDOW OF OPPORTUNITY FOR A STRONG THUNDERSTORM THIS AFTERNOON
ACROSS THE SE CWA. THERE WILL BE QUITE A BIT OF SHORT WAVE ACTIVITY
MOVING ACROSS LOWER MICHIGAN AS THE WAVE OVER SOUTH DAKOTA INTERACTS
WITH IKE. SHEAR VALUES ARE VERY LARGE...AND AS THE COLD FRONT MOVES
ACROSS...WE COULD SEE SOME ORGANIZATION TO A STORM OR TWO. GIVEN THE
STEADY RAIN EXPECTED THOUGH...INSTABILITY WILL BE A LIMITING FACTOR.

THE RAIN SHOULD DIMINISH LATE TONIGHT AS THE UPPER TROUGH SWINGS
THROUGH. COOLER AND DRIER AIR WILL ADVECT INTO THE CWA MONDAY AND
TUESDAY. H8 TEMPS ARE PROGD TO FALL TO 4C. THAT WILL BE QUITE A
CHANGE FROM THE TROPICAL AIRMASS WE/VE BEEN IN FOR THE PAST FEW
DAYS. AS THE RIDGE OVER THE ROCKIES BUILDS EAST TUESDAY...EXPECT A
SLOW MODERATING TREND AS HEIGHTS RISE.

&&

.LONG TERM...(347 AM EDT SUN SEP 14 2008)
(TUESDAY NIGHT THROUGH SATURDAY)
AFTER AN UNUSUALLY ACTIVE WEEK OF STORMY WEATHER...QUIET WEATHER
SHOULD PREVAIL THROUGH THE NEXT WEEKEND. AFTER OVER TWO MONTH WITH A
PREVAILING LONGWAVE PATTERN FEATURING A TROUGH OVER THE EASTERN
UNITED STATES AND A RIDGE OVER THE WESTERN MOUNTAINS...THE PATTERN
IS ABOUT TO CHANGE TO A LESS AMPLIFIED UPPER AIR PATTERN. ONE THAT
FEATURES A NEAR ZONAL FLOW ACROSS THE CANADIAN BOARDER. THAT PATTERN
CHANGE IS THANKS TO A RATHER STRONG PACIFIC SYSTEM COMING ON SHORE
OVER WESTERN NORTH AMERICA IN THE WEDNESDAY TO THURSDAY TIME FRAME.
IT SHOULD PREVENT THE CANADIAN POLAR AIR FROM DESCENDING INTO THE
GREAT LAKES DURING THE MIDDLE TO END OF THE WEEK. INSTEAD OF THAT...
A LONGWAVE RIDGE SHOULD BUILD INTO THE CENTRAL AND EASTERN STATES BY
THE END OF THE WEEK. THIS WILL MEAN A SLOW BUT STEADY WARM UP
THROUGH THIS WEEK INTO NEXT WEEKEND.  THIS WILL GIVE A VERY WET
SOUTHWEST MICHIGAN A CHANCE TO START TO DRY OUT.

&&

.MARINE...(347 AM EDT SUN SEP 14 2008)
WE/RE EXPECTED TO WINDS TO INCREASE LATE THIS AFTERNOON AND EVENING
AS THE LOW MOVES PAST AND HIGH PRESSURE BUILDS IN. AS SUCH WAVES ARE
PROGD TO INCREASE TO 4-6 FEET. THUS WE ISSUED A SCA FOR TONIGHT AND
MONDAY MORNING.

&&

.AVIATION...(746 AM EDT SUN SEP 14 2008)
IT WOULD NOW SEEM...BASED ON THE LATEST FORECAST MODEL DATA AND ALSO
LOOKING AT THE BEST SURFACE PRESSURE FALLS... OUR STORM MAY WELL
TRACK FARTHER WEST THAN WE WERE THINKING EARLIER.  I MAY EVEN TO
WEST OF JXN. IN SO DOING I HAVE PUT 3 TO 4 HOURS OF STEADY HEAVY
RAIN ON ALL OF THE TAFS EXCEPT JXN AND LAN. ONCE THE STORM PASSES
THE AREA THE RAIN WILL QUICKLY END BUT THE LOW CLOUDS WILL HANG ON
INTO MONDAY MORNING.

&&

.HYDROLOGY...(347 AM EDT SUN SEP 14 2008)
LATEST GUIDANCE FROM THE RFC SHOWS MANY RIVERS GOING TO FLOOD STAGE
DURING THE NEXT SEVERAL DAYS. SEE ARBFLWGRR OR WGUS43 FOR THE LATEST
INFORMATION ON THE RIVER FLOODING. LATEST MODEL TRENDS AND HPC
GUIDANCE SUGGESTS ANOTHER 1 TO 3 INCHES OF RAIN MAY FALL ACROSS
ALREADY SATURATED GROUND. MUCH OF THIS RAIN WILL RUN RIGHT OFF INTO
THE RIVERS. SPOTTER REPORTS AND RADAR ESTIMATES SHOW THE HEAVIEST
RAIN HAS FALLEN ACROSS THE SRN PORTION OF THE CWA...WHERE THE AREAL
FLOOD WARNING IS IN EFFECT. THE NEXT BATCH OF RAIN FROM IKE LOOKS
LIKE IT WILL ALSO FALL OVER THIS AREA. THUS WE/RE GOING TO KEEP THE
FLOOD WATCH GOING IN THAT AREA UNTIL MONDAY MORNING.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...FLOOD WATCH THROUGH SUNDAY NIGHT FOR ISABELLA...MUSKEGON..
GRATIOT...MONTCALM...OTTAWA...KENT...IONIA AND CLINTON COUNTIES.
LM...SMALL CRAFT ADVISORY IN EFFECT TONIGHT THROUGH MONDAY MORNING
FROM ST JOE TO MANISTEE.

&&

SYNOPSIS:     93
SHORT TERM:   93
LONG TERM:    WDM
MARINE:       93
AVIATION:     WDM
HYDROLOGY:    93
Hazardous weather outlook, Sep 14, 5:35 AM EDT, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
535 AM EDT SUN SEP 14 2008

MIZ037>040-043>046-050>052-056>059-064>067-071>074-150945-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
535 AM EDT SUN SEP 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

ADDITIONAL HEAVY RAINFALL IS EXPECTED TODAY. THE REMNANTS OF
HURRICANE IKE WILL RACE NORTHEAST ACROSS SOUTHEAST LOWER MICHIGAN
LATE THIS AFTERNOON. THAT TRACK WILL BRING RAIN...HEAVY AT TIMES
SOUTH OF A LINE FROM MOUNT PLEASANT TO MUSKEGON TODAY INTO EARLY
THIS EVENING. THE BULK OF THE HEAVIEST RAINFALL WILL BE DURING THE
AFTERNOON HOURS OF TODAY. ISOLATED THUNDERSTORMS ARE POSSIBLE
SOUTH OF THAT SAME LINE FROM MOUNT PLEASANT TO MUSKEGON. MANY AREA
STREAMS AND RIVERS ARE EXPECTED TO RISE SIGNIFICANTLY TODAY. THE
AREA SOUTH OF INTERSTATE 96 IS UNDER AN AREA FLOOD WARNING WHICH
MEANS FLOODING IS EXPECTED IN THESE AREAS. EXPECT MOST OF THE
CREEKS IN THAT ARE TO EXCEED FLOOD STAGE BY LATE THIS AFTERNOON.
ALSO FLOODING IN AREAS OF POOR DRAINAGE CAN BE EXPECTED. FLOODING
OF AREA CREEKS AND AREA OF POOR DRAINAGE REMAIN POSSIBLE FOR AREAS
NORTH OF INTERSTATE 96 TO NEAR ROUTE 46.

AS THE STORMS CENTER MOVES INTO SOUTHWEST MICHIGAN EARLY THIS
AFTERNOON GUSTY WINDS WILL START TO BLOW THE RAIN AROUND MAKING
TRAVEL AROUND SOUTHWEST MICHIGAN EVEN MORE CHALLENGING. SEVERE
STORMS ARE UNLIKELY TODAY BUT IF THERE WERE TO BE ONE... IT WOULD
BE EAST OF ROUTE 69.

THE STORM WILL MOVE QUICKLY NORTHEAST OF THE AREA THIS EVENING.
THAT WILL BRING THE RAIN TO END BY SUNSET IN MOST LOCATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

FLOODING OF AREA RIVERS AND CREEKS WILL REMAIN AN ISSUE THROUGH A
GOOD PART OF THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

WHILE SPOTTER ACTIVATION IS UNLIKELY IT IS NOT TOTALLY OUT OF THE
QUESTION FOR THIS AFTERNOON.

LMZ844>849-150945-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
535 AM EDT SUN SEP 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THE COMBINATION OF HEAVY RAIN...GUSTY NORTH WINDS TO OVER 25 KNOT
AND WAVES TO 5 FEET WILL RESULT IN HAZARDOUS CONDITIONS FOR SMALL
WATER CRAFT TODAY INTO THIS EVENING. AN ISOLATED THUNDERSTORM IS
ALSO POSSIBLE...MOSTLY SOUTH OF MUSKEGON INTO LATE AFTERNOON. RIP
CURRENTS ARE POSSIBLE TODAY INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WAVES OF UP TO 5 FEET INTO MONDAY AFTERNOON WILL CONTINUE THE
HAZARDOUS CONDITIONS FOR SMALL WATER CRAFT UNTIL THEN. BEYOND MONDAY
AFTERNOON CONDITIONS SHOULD BECOME MORE FAVORABLE.

.SPOTTER INFORMATION STATEMENT...

WHILE SPOTTER ACTIVATION IS UNLIKELY IT IS NOT TOTALLY OUT OF THE
QUESTION FOR THIS AFTERNOON.

WDM

In the hours before

Local storm report, Sep 14, 8:17 AM EDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
817 AM EDT SUN SEP 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 AM     HEAVY RAIN       1 NE LANSING            42.72N 84.54W
09/14/2008  M2.94 INCH       INGHAM             MI   PUBLIC

            24 HOUR TOTAL ENDING AT 8 AM.

&&

MKALEMBK
Local storm report, Sep 14, 8:23 AM EDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
823 AM EDT SUN SEP 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 AM     HEAVY RAIN       2 SE SOUTH HAVEN        42.38N 86.24W
09/14/2008  M3.44 INCH       VAN BUREN          MI   TRAINED SPOTTER

            24 HOUR TOTAL ENDING AT 8 AM.

&&

MKALEMBK
Local storm report, Sep 14, 9:07 AM EDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
907 AM EDT SUN SEP 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 AM     HEAVY RAIN       3 E ALLEGAN             42.53N 85.79W
09/14/2008  M3.38 INCH       ALLEGAN            MI   PUBLIC

            24 HOUR TOTAL ENDING AT 8 AM.

&&

MKALEMBK
Local storm report, Sep 14, 9:42 AM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
942 AM EDT SUN SEP 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 AM     HEAVY RAIN       1 SE ASSYRIA            42.45N 85.12W
09/14/2008  M3.20 INCH       BARRY              MI   PUBLIC

            24 HOUR TOTAL ENDING AT 9 AM.

&&

MKALEMBK
Local storm report, Sep 14, 10:18 AM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1018 AM EDT SUN SEP 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 AM     HEAVY RAIN       3 SW GRAND RAPIDS       42.93N 85.70W
09/14/2008  M1.95 INCH       KENT               MI   NWS EMPLOYEE

0713 AM     HEAVY RAIN       DORR                    42.73N 85.72W
09/14/2008  M2.66 INCH       ALLEGAN            MI   TRAINED SPOTTER

            STORM TOTAL SINCE FRIDAY...4.76.

0713 AM     HEAVY RAIN       BATTLE CREEK            42.30N 85.23W
09/14/2008  M4.17 INCH       CALHOUN            MI   COUNTY OFFICIAL

            24 HOUR TOTAL ENDING AT 7 AM.

0713 AM     HEAVY RAIN       BLOOMINGDALE            42.38N 85.96W
09/14/2008  M4.46 INCH       VAN BUREN          MI   CO-OP OBSERVER

            24 HOUR TOTAL ENDING AT 7 AM.

0735 AM     HEAVY RAIN       BYRON CENTER            42.81N 85.72W
09/14/2008  M0.66 INCH       KENT               MI   TRAINED SPOTTER

            7 PM TO 7 AM READING. STORM TOTAL OF 2.84 INCHES.

0750 AM     HEAVY RAIN       JAMESTOWN               42.83N 85.84W
09/14/2008  M2.30 INCH       OTTAWA             MI   PUBLIC

            STORM TOTAL THROUGH 7 AM.

0758 AM     HEAVY RAIN       MARSHALL                42.26N 84.96W
09/14/2008  M4.25 INCH       CALHOUN            MI   CO-OP OBSERVER

            24 HOUR TOTAL ENDING AT 7 AM.

0816 AM     HEAVY RAIN       1 NE LANSING            42.72N 84.54W
09/14/2008  M2.94 INCH       INGHAM             MI   PUBLIC

            24 HOUR TOTAL ENDING AT 8 AM.

0822 AM     HEAVY RAIN       2 SE SOUTH HAVEN        42.38N 86.24W
09/14/2008  M3.44 INCH       VAN BUREN          MI   TRAINED SPOTTER

            24 HOUR TOTAL ENDING AT 8 AM.

0906 AM     HEAVY RAIN       3 E ALLEGAN             42.53N 85.79W
09/14/2008  M3.38 INCH       ALLEGAN            MI   PUBLIC

            24 HOUR TOTAL ENDING AT 8 AM.

0941 AM     HEAVY RAIN       1 SE ASSYRIA            42.45N 85.12W
09/14/2008  M3.20 INCH       BARRY              MI   PUBLIC

            24 HOUR TOTAL ENDING AT 9 AM.

&&

MKALEMBK
Local storm report, Sep 14, 10:49 AM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1049 AM EDT SUN SEP 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 AM     HEAVY RAIN       1 N ALBION              42.26N 84.76W
09/14/2008  M7.50 INCH       CALHOUN            MI   PUBLIC

            STORM TOTAL RAINFALL FROM 9/12 THROUGH 1030 AM 9/14.

&&

MKALEMBK

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 12:35 AM EDTRiver Flood WarningGRRCalhoun58 hr
Sep 14, 12:35 AM EDTRiver Flood WarningGRRCalhoun35 hr
Sep 14, 12:35 AM EDTRiver Flood WarningGRRKalamazoo7 days
Sep 14, 12:35 AM EDTRiver Flood WarningGRRJackson24 hr
Sep 14, 12:35 AM EDTRiver Flood WarningGRREaton35 hr
Sep 14, 12:35 AM EDTRiver Flood WarningGRREaton35 hr
Sep 14, 12:35 AM EDTRiver Flood WarningGRRIngham5 days
Sep 14, 12:35 AM EDTRiver Flood WarningGRRKent3 days
Sep 14, 12:35 AM EDTRiver Flood WarningGRROttawa58 hr
Sep 14, 12:35 AM EDTRiver Flood WarningGRRIngham58 hr
Sep 14, 12:35 AM EDTRiver Flood WarningGRRIngham4 days
Sep 14, 12:35 AM EDTRiver Flood WarningGRRClinton46 hr
Sep 14, 12:35 AM EDTRiver Flood WarningGRRBarry3 days
Sep 14, 4:01 AM EDTSmall Craft AdvisoryGRR35 hr
Sep 14, 11:27 AM EDTAreal Flood WarningGRRClinton, Gratiot, Ionia, Kent, Montcalm, Ottawa72 hr
Sep 14, 11:59 AM EDTRiver Flood WarningGRRAllegan6 days
Sep 14, 2:05 PM EDTSpecial Weather StatementGRRIngham, Jackson55 min
Sep 14, 6:07 PM EDTGale WarningGRR2 hr

Nearby

Wind Advisories in Michigan, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.